# SDR 07FDEA01548

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE HAS CORROSION JUST O/B OF TRUNNION DOUBLER.  [SUP 05-21-07]  REMOVED COROSION FROM WING SKIN,ORIG THICKNESS .495,AMOUNT REMAINING.476,MATERIAL LOSS .019   FOUND TO BE WITHIN LIMITS IAW DC/MD SRM 57-10-00 FIG.61 VOL I,51-20-00 FIG2 VOL III AND EA 8-5710-109149.  ALODINED,PRIMED, APPLIED TOPCOAT IAW DC/MD 51-21-01 VOL II. MINOR REPAIR
